# SDR UIEA2011120700705

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,371 hours, 20,574 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D
- Part serial: N93000
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION FROM RT TO LT TANK. LT 18.2, CTR 0.2, RIGHT 3.8. FOUND DURING MX CHECK.  (REPLACED RT TANK INBD FUELING SHUT-OFF VALVE IAW AMM 28-21-02, REF:W/O 7507, REPLACED RT MAIN TANK DEFUEL VALVE IAW AMM 28-26-01, REF  W/O 7507, R & R FUEL PANEL DOORS 631BB, 632BB, 632DB IAW AMM 28-11-02; 28-11-01 LEAK CK GOOD.  LEAK CHECK GOOD-NO FUEL MIGRATION OVER 18 HRS - NO LEAKS C/T FUEL PANELS AND VALVES. REF W/O 7507 PARTS - R & R SHUTOFF VALVE OFF PN 60160-5, OFF SN 6834, ON PN 60160-5, ON SN 5693 PARTS - R & R DEFUEL VALVE.
